IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
... (for ESS/CS/ES/ISS)
Tech. Rep. Archives
... (for ES/CS)
 Go Top  Go Back   Prev AP Conf / Next AP Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Antennas and Propagation (AP) [schedule] [select]
Chair Keizo Cho (Chiba Inst. of Tech.)
Vice Chair Hisato Iwai (Doshisha Univ.)
Secretary Kentaro Nishimori (Niigata Univ.), Tetsuro Imai (NTT DoCoMo)
Assistant Nobuyasu Takemura (Nippon Inst. of Tech.), Satoshi Yamaguchi (Mitsubishi Electric)

Conference Date Thu, Mar 16, 2017 09:30 - 17:40
Fri, Mar 17, 2017 09:30 - 14:50
Topics Antennas and Propagation 
Conference Place Ueda campus Ginga Hall (Faculty of Science and Engineering), Iwate University 
Address 4-3-5 Ueda, Morioka 020-8551, Iwate
Transportation Guide About 15 minutes from JR Morioka Station by bus (from Bus Depot No. 11). Two minutes from the “Ueda 4-chome” bus stop of the bus bound for Matsuzono Bus Terminal (Station-Ueda route) and from the “Kogakubu Higashiguchi” bus stop of the bus bound for Sakuradai Danchi (Station-Yonai Danchi route)
http://www.eng.iwate-u.ac.jp/en/intro/map.html
Contact
Person
Prof. Noki Honma
+81-19-621-6945
Sponsors This conference is co-sponsored by IEEE AP-S Tokyo Chapter.
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (No. 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)
Participation Fee This workshop will be held as the IEICE workshop in fully electronic publishing. Participant fee will be necessary except the speakers and participants other than the participants to workshop(s) in non-electronic publishing. See the participant fee page. We request the participant fee to participants who will attend the workshop(s) on AP.

Thu, Mar 16 AM  A・P
Chair: Prof. Yuichi Kimura (Saitama Univ.)
09:30 - 10:20
(1) 09:30-09:55 Evaluation of Human Posture Identification Based on Height and RCS of Subject Estimated by MIMO Radar AP2016-177 Dai Sasakawa, Naoki Honma (Iwate Univ.), Takeshi Nakayama, Shoichi Iizuka (Panasonic)
(2) 09:55-10:20 Multi-Band Small Circular Polarized Antenna Composed of Inverted F/L AP2016-178 Hiroaki Sakamoto, Takashi Yanagi, Hidenori Ishibashi, Toru Fukasawa, Yasuhiro Nishioka, Hiroaki Miyashita (Mitsubishi Electric)
  10:20-10:30 Break ( 10 min. )
Thu, Mar 16 AM  A・P
Chair: Prof. Mitoshi Fujimoto (Univ. Fukui)
10:30 - 11:45
(3) 10:30-10:55 Monitoring of Infrastructure by GB-SAR AP2016-179 Motoyuki Sato, Lilong Zou, Giovanni NIco (Tohoku Univ.)
(4) 10:55-11:20 Bridge monitoring strategies by Ground-based SAR AP2016-180 Giovanni Nico (CNR-IAC/Tohoku Univ.), Giuseppina Prezioso, Leonardo Botta (UNIPARTHENOPE), Giuseppe Cifarelli (DIAN)
(5) 11:20-11:45 On the use of GPU for processing GBSAR data AP2016-181 Giovanni Nico (CNR-IAC/Tohoku Univ.), Uros Kostic (Aalta), Andrea Di Pasquale (DIAN)
  11:45-13:00 Lunch Break ( 75 min. )
Thu, Mar 16 PM  A・P
Chair: Prof. Takuji ARIMA (TUAT)
13:00 - 14:15
(6) 13:00-13:25 A Decoupling Method for 2 Elements MIMO Antennas using a Short Stub AP2016-182 Takuya Miyasaka (Chiba Univ.), Hiroshi Sato (Panasonic Co.), Keita Kuriyama, Masaharu Takahashi (Chiba Univ.)
(7) 13:25-13:50 An Extension of Dip Suppression Technique in Wheeler Radiation Efficiency Using Rational Fraction Fitting of Reflection Coefficient for Small Antennas AP2016-183 Nozomu Ishii (Niigata Univ.)
(8) 13:50-14:15 Measurement of Mutual Impedance of Dipole Antenna by the S-Parameter Method AP2016-184 Takayuki Sasamori, Kento Kanai, Teruo Tobana, Yoji Isota (Akita Prefectural Univ.)
  14:15-14:25 Break ( 10 min. )
Thu, Mar 16 PM  A・P
Chair: Prof. Nozomu Ishii (Niigata Univ.)
14:25 - 15:40
(9) 14:25-14:50 Far Field Estimation on the Earth using Real Source Information Derived by Near Field AP2016-185 Yasuyuki Matsuda, Hiroyuki Arai (Yokohama Natl. Univ.)
(10) 14:50-15:15 Experimental Study of Orbital Angular Momentum Mode- Multiplexing Transmissions with Uniform Circular Array AP2016-186 Tung Nguyen, Masashi Hirabe, Eisaku Sasaki, Tsuguo Maru, Ryuji Zenkyu (NEC)
(11) 15:15-15:40 Consideration towards degree of freedom on the array antenna for massive MIMO AP2016-187 Kentaro Nishimori (Niigata Univ.), Takefumi Hiraguri (NIT)
  15:40-15:50 Break ( 10 min. )
Thu, Mar 16 PM  A・P
Chair: Prof. Takayuki Sasamori (Akita Prefectural Univ.)
15:50 - 16:40
(12) 15:50-16:15 Approach to undersea position estimation AP2016-188 Masaharu Takahashi, Koji Noda (Chiba Univ.), Qiang Chen (Tohoku Univ.), Nozomi Ishii (Niigata Univ.)
(13) 16:15-16:40 RSSI-Based Localization Using Wireless Beacon with Three-Element Array AP2016-189 Ryota Tazawa, Naoki Honma (Iwate Univ.), Atsushi Miura, Minamizawa Hiroto (ERi)
  16:40-16:50 Break ( 10 min. )
Thu, Mar 16 PM  IEEE AP-S Tokyo Chapter Special Lecture
Chair: Prof. Chenq Kiyou (Tohoku Univ.)
16:50 - 17:40
(14) 16:50-17:40 [Special Talk]
tbd
Koichi Takaki (Iwate Univ.)
Fri, Mar 17 AM  A・P
Chair: Dr. Yoshio Inasawa (Mitsubishi Electric)
09:30 - 10:45
(15) 09:30-09:55 Self-Interference Suppression Using End-Fire Arranged Linear Arrays and 180-Degree Hybrids for Full-Duplex System AP2016-190 Yoshiyuki Yamamoto (Tohoku Univ.), Riri Nizeke (Nat. Inst. of Tec., Sendai College), Naoki Honma (Iwate Univ.), Yuan Qiaowei (Nat. Inst. of Tec., Sendai College), Chen Qiang (Tohoku Univ.)
(16) 09:55-10:20 Inter-terminal Interference Evaluation of Full duplex MIMO Using Measured Channel AP2016-191 Yuta Kashino, Masakuni Tsunezawa, Naoki Honma (Iwate Univ.), Kentaro Nishimori (Niigata Univ.), Yoshitaka Tsunekawa (Iwate Univ.)
(17) 10:20-10:45 Simple Evaluation Method of MIMO Antenna Using Small Reverberation Chamber and Fixing Scatterer AP2016-192 Seki Ryuya, Honma Naoki, Tsunekawa Yoshitaka (Iwate Univ.)
  10:45-10:55 Break ( 10 min. )
Fri, Mar 17 AM  A・P
Chair: Dr. Masayuki Nakano (KDDI Research)
10:55 - 11:45
(18) 10:55-11:20 A Study on Indoor Radio Propagation Employing Multiband Simultaneous Transmission AP2016-193 Yuki Terashima, Aya Hashimoto, Akinobu Kodama, Masayuki Suto, Yasuharu Amezawa, Shinichi Sato (Mobile Techno Corp.)
(19) 11:20-11:45 Study of measurement accuracy in precise propagation measurement using the Digital Terrestrial Television Broadcasting signal AP2016-194 Hiroki Ohta (NICT)
  11:45-13:00 Lunch Break ( 75 min. )
Fri, Mar 17 PM  A・P Tutorial Talk
Chair: Prof. Keizo Cho (Chiba Inst. of Tech.)
13:00 - 13:50
(20) 13:00-13:50 [Tutorial Lecture]
FDTD Analysis Method for frequency dependent material AP2016-195
Takuji Arima, Toru Uno (TAT)
  13:50-14:00 Break ( 10 min. )
Fri, Mar 17 PM  A・P
Chair: Prof. Kunio SAKAKIBARA (Nagoya Inst. of Tech.)
14:00 - 14:50
(21) 14:00-14:25 Antenna design for the sparse array and the array pattern optimization AP2016-196 Andrey Lyulyakin, Iakov Chernyak, Motoyuki Sato (Tohoku Univ.)
(22) 14:25-14:50 Experimental Study on Synthetic Aperture Radar Imaging for Millimeter Wave Automotive Radar AP2016-197 Yusuke Kobayashi, Jun Minotani, Hiroyoshi Yamada, Yoshio Yamaguchi (Niigata Univ.), Yuuichi Sugiyama (Fujitsu TEN)

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.
Tutorial LectureEach speech will have 45 minutes for presentation and 5 minutes for discussion.
Special TalkEach speech will have 45 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
AP Technical Committee on Antennas and Propagation (AP)   [Latest Schedule]
Contact Address Tetsuro IMAI (NTT DOCOMO)
E-: _-cry 


Last modified: 2017-03-16 14:30:56


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[On-Site Price List of Paper Version of Proceedings (Technical Report)] (in Japanese)
 
[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to AP Schedule Page]   /  
 
 Go Top  Go Back   Prev AP Conf / Next AP Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan